# SDR GTIA2023090837468

- Difficulty date: September 6, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N931NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9548
- Aircraft time: 11,124 hours, 4,607 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL ON TAKE OFF GOES AWAY AT THRUST REDUCTION RETURNED ON DESCENT-PERFORMED TSM 21-00-00-80-802-A. CABIN ODOR ISOLATED TO PACK 1 SEE LOGPAGE 3273527-1 FOR CORRECTIVE ACTION.
